# SDR CA121221001

- Difficulty date: December 15, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002C10
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 766389R
- Condition: Overheated
- Location: Drag Control
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) MFG WAS MADE AWARE OF THIS EVENT ON DEC 20, 2012  SHORTLY AFTER THE BEGINNING OF THE BOARDING CA2 REPORTED SMOKE DEVELOPEMENT IN THE AFT CABIN.  THE BOARDING WAS STOPPED AND THE PASSENGERS WERE SENT BACK.  THE FOLLOWING FLIGHT WAS CONDUCTED WITH ANOTHER ACFT.  THE TECHS FOUND BURN MARKS ON THE SLAT FLAP ELECTRONIC CONTROL UNIT NR 1.  THE ODOR ORIGINATED FROM SFECU NR 1.  THE SFECU NR 1 WAS R & R.
